| Model Number |
364505 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.The stent could not be delivered through the moderately calcified lesion.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the stent is not crimped on the balloon anymore.The balloon is well folded and shows no signs of inflation.Stent imprints on the exposed balloon surface indicate that the stent was properly crimped in between the two radiopaque markers at the time of delivery.A 0.014 inch reference guidewire could be fully introduced with no unusual friction.The stent was not returned for analysis.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.